| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a display (damaged w/ moisture) issue; display detached from the pump with moisture behind the display screen and in the ir window.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.There was no indication that the product caused or contributed to an adverse event.
Additional Manufacturer Narrative
Date of submission (b)(4) 2017 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2017 with the following findings: during investigation, the display lens was loose/detached.A leak was found in the display.Moisture was found behind the display lens.The pump was opened to find moisture on the vibratory alarm contacts, piezo alarm contacts, and throughout the interior.